# SDR SIMA201020702

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 20,353 hours, 17,343 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Dirty
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3949 FLIGHT ATTENDANT REPORTS CABIN DOOR VERY HARD TO OPEN GETS HUNG UP AND WONT OPERATE SMOOTHLY.  AIRCRAFT REMOVED FROM SERVICE.  CLEANED AND LUBRICATED ALL MAIN DOOR FRAME ROLLERS IAW EMB-140 AMM 53-21-02.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
